# SDR CALA2025040303486

- Difficulty date: April 1, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986 FLOOR BEAM IS CORRODED AT LBL 35 PREVIOUS REPAIR,   COMPLETED REPAIRED FLOOR BEAM AT STA 986 IAW B737-800 SRM 53-70-51-2R-4. THIS IS A CATEGORY A REPAIR
